View Full Version : Need Advice on Propecia?

05-24-2010, 05:21 PM
I have a question regarding propecia. I recently took some generic propecia that I purchased online through ************.com and got some terrible side effects; weight gain, the proverbial male sexual side effects and depression when opting to ween myself off of it. The male side effects were almost instantaneous and they were not in my head; i'm positive about that. I'm also assuming that the pills I purchased where legitmate coming from a reputable website such as ************.

However, I would like to really do something about my hairloss after being in the denial stage that my hairloss is telogen effluvium (because I have been in some awfully stressful times) and my hairloss is diffused across the top of my head. I've recently started 5% mindoxil, saw palmetto and nizoral in the past few months. But, I know that propecia would really help me the most and i'm scared to commit to it after my experience with oral DHT inhibitors. Now, is it a good idea to do so? Is there a general rule that if you get side effects with one brand of DHT inhibitors that you will with the next brand? And lastly could these pills be fake or not 100% the real thing coming from ************?

I greatly appreciated any and all responses to this thread. I am on the verge of calling my dermatologist to get a script for propecia and before I do so, I think it's a good idea to run this past people who may have been through the same thing as me. I plan on getting a hair transplant sometime in the future and most doctors (particularly the best, Hasson and Wong) won't touch you if you haven't tried propecia.


This is where I got the generic propecia from, if this site allows me to show it. If not, oh well.

05-24-2010, 06:36 PM
Has anyone got side effects from one brand of DHT inhibitors, yet not with another brand of DHT inhibitors? Thanks.

05-24-2010, 06:39 PM
Yes, there have been some people who get side effects on propecia but not avodart. And then the other way around.

I won't recommend carelessly trying dutasteride(avodart) though. You need to speak with a good doctor regarding that.

Side effects can be serious. They can be even worse on dutasteride.

Perhaps try a topical anti androgen such as spironolactone. And definitely start using nizoral shampoo.